JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NOTES ON AN ALGEBRA WITH SCALAR DERIVATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 1,  2014, pp.179-186
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.1.179
 Title & Authors
NOTES ON AN ALGEBRA WITH SCALAR DERIVATIONS
Choi, Seul Hee;
  PDF(new window)
 Abstract
In this paper, we consider the simple non-associative algebra . There are many papers on finding the derivations of an associative algebra, a Lie algebra, and a non-associative algebra (see [2], [3], [4], [5], [6], [7], [12], [14]). We find all the derivations of the algebra .
 Keywords
non-associative algebra;simple;annihilator;derivation;
 Language
English
 Cited by
1.
A NOTE ON A WEYL-TYPE ALGEBRA, Honam Mathematical Journal, 2016, 38, 2, 269  crossref(new windwow)
 References
1.
Mohammad H. Ahmadi, Ki-Bong Nam, and Jonathan Pakianathan, Lie admissible non-associative algebras, Algebra Colloquium, 12(1), World Scientific, March, 2005, 113-120. crossref(new window)

2.
Seul Hee Choi and Ki-Bong Nam, The Derivation of a Restricted Weyl Type Non-Associative Algebra, Hadronic Journal, 28(3), Hadronic Press, June, 2005, 287-295.

3.
Seul Hee Choi, An algebra with right identities and its antisymmetrized algebra, Honam Mathematical Journal, 30(2) (2008), 273-281. crossref(new window)

4.
Seul Hee Choi, New algebras using additive abelian groups I, Honam Mathematical Journal, 31(3) (2009), 407-419. crossref(new window)

5.
Seul Hee Choi, Notes on an algebra with right identities, Institute for engineering and technology of Jeonju university, 16(1) (2011), 23-30.

6.
Seul Hee Choi and Ki-Bong Nam, Weyl Type Non-Associative Algebra II, SEAMS Bull Mathematics, Vol. 29, 2005.

7.
Seul Hee Choi and Ki-Bong Nam, Derivations of a restricted Weyl Type Algebra I, Rocky Mountain Journal of Mathematics, 37(6) (2007), 67-84. crossref(new window)

8.
Seul Hee Choi and Ki-Bong Nam, Derivations of a restricted Weyl type algebra containing the polynomial ring, Communications in Algebra, Volume 36, Issue 9 September 2008, 3435-3446. crossref(new window)

9.
I. N. Herstein, Noncommutative Rings, Carus Mathematical Monographs, Mathematical association of America, 100-101.

10.
J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, New York, 1987, 7-21.

11.
V. G. Kac, Description of Filtered Lie Algebra with which Graded Lie algebras of Cartan type are Associated, Izv. Akad. Nauk SSSR, Ser. Mat. Tom, 38 (1974), 832-834.

12.
T. Ikeda, N. Kawamoto, Ki-Bong Nam, A class of simple subalgebras of generalized Witt algebras, Groups-Korea '98(Pusan), de Gruyter, Berlin, 2000, 189-202.

13.
A. I. Kostrikin and I. R. Safarevic, Graded Lie algebras of finite characteristic, Math. USSR Izv., 3(2) (1970), 237-240.

14.
Ki-Suk Lee and Ki-Bong Nam, Some W-type algebras I., J. Appl. Algebra Discrete Struct. 2(1) (2004), 39-46.

15.
Ki-Bong Nam, Generalized W and H type Lie Algebras, Algebra Colloquium, 1999, 329-340. ematics and Optimization, 1(1) (2005), 35-44.

16.
D. Passman, Simple Lie Algebras of Witt-Type, Journal of Algebra, 206 (1998), 682-692. crossref(new window)

17.
R. D. Schafer, Introduction to nonassociative algebras, Dover, 1995, 128-138.